# SDR ROSA2005040

- Difficulty date: April 15, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N166DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 46,553 hours, 59,882 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 54447211
- Part serial: 46244
- Condition: Failed
- Location: Outflow Valve
- Part time: 754 hours, 468 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST CABIN PRESSURE AT 19,000 FEET, RETURNED TO AIRPORT.  REMOVED AND REPLACED OUTFLOW VALVE ACTUATOR AND CABIN PRESSURE CONTROLLER SIGNAL AMPLIFIER SYSTEM FUNCTION CHECKS SATISFACTORY AT THIS TIME.
